[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] Advice needed

----- Original Message -----
From: <email @ redacted>
To: <email @ redacted>
Sent: Monday, October 02, 2000 9:23 PM
Subject: [IP] Advice needed

> I am at my wits end with my infusion sets.  After months of trying to get
> appointment with my doctor I finally got one for Friday.  Anyway,
everytime I
> remove an infusion set I always get a pus-filled(is that the correct

  yes, that is a good term to use, lol!
Anyway, I don't know how bad the site looks after you take it out, but i
also get just a small pus-filled looking site also.  It doesn't seem to get
infected and it usually goes away after a day or so, but there is a small
amount of pus right on the surface of the skin and it has never affected my
b/s #'s.  I hope everything goes well for you at the doctors, let us know
what they say.  Take care

for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml